# SDR QXEA2010042600288

- Difficulty date: April 21, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 19,763 hours, 17,101 cycles
- Engine: Pwc PW150A
- System (JASC): 3240 · Landing Gear Brake System
- Part: Bellcrank
- Part number: 82710012102
- Condition: Damaged
- Location: Brake Pedal
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAINS RT BRAKE PEDAL IS LOOSE OR MISALIGNED, HAS ABNORMAL AMOUNT OF PLAY. FOUND BELLCRANK HAS ELONGATED HOLE WHERE BRAKE CONTROL ROD ATTACHES TO BELLCRANK. REMOVED PILOT SIDE RUDDER / BRAKE PIVOT SHAFT AND REMOVED DAMAGED BRAKE BELLCRANK AND REPLACED WITH NEW FROM STOCK. INSTALLED NEW BELLCRANK AND REINSTALLED RUDDER / BRAKE PIVOT SHAFT. NO ADJUSTMENTS MADE OR TAMPERED WITH. COMPLETED FREEDOM OF MOVEMENT CHECK OF RUDDER AND BRAKES. ENSURED FULL TRAVEL AND PROPER DIRECTION OF MOVEMENT, NO DEFECTS NOTED. RETURNED TO SERVICE.
